# SDR QXEA2024021300033

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 1,601 hours, 1,209 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260484
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 1,356 hours, 1,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAIL ( AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE ). REMOVED FROM SERVICE. INTERROGATED CMC. FAULT CODE 22310013TA2 FOUND.  REF. FIM 22-31-00-810-853-A.  REMOVED AND REPLACED THRUST CONTROL QUADRANT PER E175 AMM 76-11-01-000/400-801-A.  ALL TESTS PASSED.  AIRCRAFT IS CAT III QUALIFIED.  PLACARD READS CAT III.  MAINTENANCE CONTROL NOTIFIED.  THIS CLEARS MEL. RETURNED TO SERVICE.
